# SDR VNAA9901026

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CRUISE FLIGHT INTO PIT, THE CREW REPORTED HAVING A LIGHTNING STRIKE.  THE FLIGHT CONTINUED TO PIT WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION AND FOUND DAMAGE TO THE LEFT HAND ELEVATOR AND RIGHT HAND FUSELAGE SIDE.  THE AIRCRAFT WAS INSPECTED AND APPROVED FOR A FERRY FLIGHT TO CAK FOR REPAIRS.  CAK MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ELEVATOR PER JIC 55-20-00.  THE DAMAGE ON THE FUSELAGE WAS REPAIRED, IN ACCORDANCE WITH RAS 328-53-624.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
